# SDR U2RA2023022000007

- Difficulty date: February 17, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 109,768 hours, 16,606 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 2610 · Detection System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

RECEIVED INTERMITTANT FIRE CARGO AFT WARNING MESSAGE DURING GO AROUND - INSPECTED AFT CARGO FOR SMOKE/FIRE AND FOUND NONE. FIRE DETECTION SYSTEM TEST ACCOMPLISHED PER AIRCRAFT MAINTENANCE MANUAL 26-16-00 WITH NOW DEFECTS NOTED.
